# SDR ASAA0956001

- Difficulty date: June 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,216 hours, 3,206 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 3250274040
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 WILL NOT TEST ON "B" LOOP FOR FIRE OVERHEAT DET. GROUNDED YES. CONFIRMED FAULT NR 2 ENGINE B FIRE LOOP WOULD NOT TEST.  PERFORMED FIM TASK 26 10 00 810 805 FOUND DIRTY CONNECTOR DP1601, CLEANED SAME. PERFORMED ENG FIRE DETECTION OPSL TEST IAW MM 26 11 00.  OPS CHECK GOOD.
